CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Computing eigenpairs of Hermitian matrices in perfect Krylov subspaces 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 82, 期号: 4, 页码: 1251-1277
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang
Favorite  |  View/Download:31/0  |  Submit date:2020/05/24
Hermitian eigenproblem  Krylov subspace method  Inexact iteration  Convergence property  
ON THE CONVERGENCE OF A TWO-LEVEL PRECONDITIONED JACOBI-DAVIDSON METHOD FOR EIGENVALUE PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2019, 卷号: 88, 期号: 319, 页码: 2295-2324
Authors:  Wang, Wei;  Xu, Xuejun
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
Jacobi-Davidson method  eigenvalue problems  domain decomposition method